# SDR AALA201702029004

- Difficulty date: January 24, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D5311039620001
- Condition: Elongated
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FORWARD GALLEY SPLICE, INBOARD AT FRAME 24 AND -Y765. REPLACED SPLICE IAW 51-72-11.
